diabetes-icon
Very less beard
I have very less beard and moustache dont grow much. i am 22 years old . i am using sustanon 250 from last 2 months but i has no effect on my hair growth. Kindly suggest me what to do and should i use another testosterone and at what interval time
241 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nikita Bothra
Diabetologist 11 yrs exp Mumbai
R u taking testosteron after proper evaluation by an endocrinologist. if not pls get it done.If an endocrinologist has prescribed you ...it will take time to show the desired effect . keep following up with ur endocrinologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.